In this paper we deal with a generalization of Bleimann, Butzer and Hahn operators which is obtained by replacing the binomial coefficients with some general ones satisfying a suitable recursive relation. We present their decomposition as sum of elementary operators and study the convergence of these new operators together with some quantitative estimates.
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania
Bleimann, Butzer and Hahn operator; modulus of continuity; order of approximation.
O. Agratini, Approximation properties of a generalization of Bleimann, Butzer and Hahn operators, Mathematica Panonica, 9 (1998) no. 2, pp. 165-171.
About this paper
google scholar link
 Abel, U., On the asymptotic approximation with operators of Bleimann, Butzer and Hahn, Indag. Math. N.S. 7, 1996, 1, 1-9.
 Agratini, O, A class of Bleimann, Butzer and Hahn type operators, Analele Univ. Timisoara 34/2 1996.
 Altomare, F., Campiti, M., Korovkin-type Approximation Theory and Its Applications, de Gruyter Studies in Math, 17, Berlin/New York, 1994.
 Bleimann, G., Butzer, P.L., Hahn, L., A Bernstein-type operator approximation continuous on the semi-axis, Indag. Math. 423, 1980, 255-262.
 Campiti, M., Metafune, G., Approximation properties of recursively defined Bernstein-type operators, Journal of Approx. Theory 87, 1996, 243-269.